Integral identities for sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2008) Integral identities for sums. Mathematical Communications, 13 (2). pp. 303-309. ISSN 1331-0623

Abstract

We consider some finite binomial sums involving the derivatives of the binomial coefficient and develop some integral identities. In particular cases it is possible to express the sums in closed form.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3967
Official URL http://hrcak.srce.hr/index.php?show=clanak&id_clan...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15006, integral representations, binomial coefficients, identities, harmonic numbers
Citations in Scopus 22 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login